MathSciNet Relay Station
MathSciNet bibliographic data
MR368109 (51 #4351) 60F05 (60J30)
Davydov, Iu. A. Sur une classe des fonctionnelles des processus stables et des marches aléatoires. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 10 (1974), 1–29.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement